# SDR IPXA2025082809049

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327076200100
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 252LG IS BROKEN.  MCD FLOOR PANEL  252 LG IAW SREO-16407-REQ001 (APPX B) /  PANEL INSTALLATION IS CONTROLLED ON TASK CARD T3F18E006XTN5.
